# SDR QXEA021098

- Difficulty date: July 27, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 42,048 hours, 51,981 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: A26839003
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT ATTENDANT REPORTS THAT THE EMERGENCY DOOR HANDLE FOR THE GALLEY EMERGENCY EXIT IS STUCK.  MAINTENANCE INSPECTED AND FOUND THE FORWARD TENSION CABLE BROKEN. THE DOOR WAS REMOVED, CABLE WAS REPLACED, THE DOOR WAS REINSTALLED.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
